# SDR EISA2000031

- Difficulty date: March 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- Engine: Pwa JT8D15
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE FAILED DURING TAKEOFF ROLL.  RETURNED TO BLOCKS (DAL).  REMOVED AND REPLACED NR 3 ENGINE IAW EXPRESS ONE CARD NR 001, AND BOEING MM 71-0.  (M)
